Doctor insights on:
Ultra Energy Medication
Energy: Please start w/a visit to your doctor to rule out any metabolic disorders. Then reflect on your lifestyle and stress level. How is your diet? Junk food? Sugar? Do you exercise? Brisk walking is fine. Beware of energy drinks and false energy via coffee loading. You will crash later. Please take a holistic approach. Theanine in tea can keep you relaxed yet focused. Peace and health. ...Read more
Recovery: You can get back to normal by getting enough rest and eating properly. ...Read more
I am only 42 years old. I have no energy. I am on no medications except for cholesterol. I have no problemsother than that. What should I do?
Possible depression: It is not feasible to provide a meaningful opinion or suggestion wityout taking a detailed history, examining you, looking at your labs etc. However what you describe suggests depression. Please consult your doctor as there are effective treatments, if it turns out be depression. Even though you have "no energy" regular aerobic exercise, as tolerated, will do a world of good. ...Read more
Feeling out of energy all the time. I have an anxiety disorder but with medication I don't feel anxious. But I feel kind of off. I forget things too.
Check your meds:
Some psychiatric medications can cause fatigue. If you symptoms started when you started your anxiety medication, you should talk to your doctor about it.
Also, some common illnesses, such as a hypoactive thyroid, can cause anxiety and fatigue as well. Blood tests can tell you if your thyroid is working normally. ...Read more
Absolutely not!: Modern "energy" drinks provide their boost mostly with Amino Acids that are the building blocks for the stimulating neurotransmitters made in your brain. Most "mental medications" work by adjusting the complex interplay of neurotransmitters in the brain. Therefore, energy drinks, just like alcohol and drugs, will likely interact with and interfere with your medications. ...Read more
Depends on type: Depending on the specific type of SVT you're experiencing, different medications will work better than others. Other important factors to take into consideration are other medical conditions and your blood pressure. Often the Beta-blocker class of medications is tried first, if you're blood pressure is OK. Ablation procedures can cure this, so see a heart rhythm specialist for options. ...Read more
Is there any medication I could take daily to battle anxiety that will not counteract the energy boosting properties of Wellbutrin (bupropion)?
Anxiety: A side effect of many medications for anxiety is sedation, but different people respond differently to different medications. SSRI medications are good for anxiety and can be given with bupropion (Wellbutrin). Sertraline (Zoloft) is approved for anxiety disorders such as panic disorder, and 85% to 98% do not report sedation with it. Exercise, deep breathing exercises, & CBT are VERY helpful also ...Read more
What to do if patient has high hr, no energy, lightheartedness, svt, 180 bpm. What medication would you give?
Seek urgent care: If your heart rate remains 180 bpm, for more than a couple hours, you could experience heart failure. If your SVT is intermittent, then a beta-blocker class of medications is often enough to suppress it. It's best to go in for a full evaluation by a heart rhythm specialist, as treatment is beyond the scope of information attainable here. Alost an ablation procedure might cure it without meds. ...Read more
Hello DOC How is using of No Explode pre workout energy For me I have H Pilori and under medication of doctor.
NoProblemWithThat: That is ok and there should be no problem with that, when you are being treated for H Pylori ...Read more
I have low energy, moody, and difficulty getting and maintaining an erection. Do I need testosterone or ED medication?
Decreased libido: Your presentation could possibly be a benign pituitary tumor which you want to have evaluated because as as it grows will displace normal tissue. If imaging is negative and hormonal levels are normal look for disease states which alter the autonomic nervous system function most commonly allergy or sleep disturbances or both eg sleep apnea.this obviously assumes normal physical exam to include geni ...Read more
I have been depressed and suffering with anxiety for some time and have no energy for anything not even getting upon medication what can I do?
See a psychiatrist: See a psychiatrist ASAP. It is serious... ...Read more
Taking Luvox, (fluvoxamine) Risperdol, and Klonopin and have no energy. Which medication can be causing this?
Any of them: Or the combination could be causing this -- as well as the condition that you might be taking them for. Luvox, (fluvoxamine) Rispderal, and Klonopin can do this, or, can interact to do this, but for them to do so would suggest that either time of day or dosage may be a factor. There are many conditions that they are prescribed to treat that have no energy as a symptom. Consult your psychiatrist. ...Read more
Since taking 300mg of propylthiouracil, I've experienced tiredness, I sleep all day, I have no energy, could the medication be related to it?
Thyroid: Propylthiouracil is specifically designed to slow down your thyroid. To a degree I would expect some of these symptoms on the medication. Talk to the physician who prescribed it, you may need your dose adjusted. ...Read more
Can I take Somnapure natural sleep aid and Puritea natural energy and antioxidants from Peak Life with current medications?
I'd be careful. ..: As you know, manufacture of herbal supplements is not regulated so their purity, safety and effectiveness can not be guaranteed. You are on some medicines, including Lamictal and Toviaz, (fesoterodine) which are unique and actually could interact with quite a few things. Somnopure contains valerian extract & Puritea contains ginseng. I hate to discourage something that sounds so promising, but I would avoid. ...Read more
Suggestions for severe anxiety medication that would give me energy instead of making me want to sleep? I'm always tired/sleepy now! Help please
Alternatives: It sounds like you're going through a tough time right now. .. Unfortunately the most efficacious medications for anxiety are sedating because of the neurotransmitters they affect. I'd suggest talking to a psychologist and perhaps talking to your doctor about less sedating alternatives (such as Pristiq). Also, try dosing your current medication at night to see if that works. Hope that helps! ...Read more
I have fibromyalgia, autoimmune disease, and CFS I sleep all the time I have no quality of life any suggestions on medications to help with energy?
I stopped taking all my medications a month ago. I drank a energy drink now breathing heavy, tired and can feel heart beat hard at times. What to do?
Reaction To Caffeine:
Energy drinks contain high amount of caffeine and can cause tachycardia and symptoms of heavy breathing
you also suffer from high blood pressure, hyperlipidemia and add and taking Ritalin (methylphenidate) which can have synergistic effect along with vaffeine. Iwill suggest you go to er asap and get checked. You need an ekg and evaluation asap
even if you are not taking Ritalin (methylphenidate) now, as high dose of caffeine can cause i. ...Read more
I am concerned about my symptoms (eg: decrease in energy, swapping words in sentences, difficulty focusing). I have been on Lexamil, Urbanol and Trazadone for +/- 1 year. Are these symptoms possibly due to medication or could there be another reason?
See you dr: It could be your treatment. There may be high levels of one or more of the meds in your blood stream for one of many reasons. There may also be something else completely unrelated to your meds causing you symptoms, such as diabetes, hypothyroidism, hypoglycaemia, etc. See your dr. ...Read more
My 8months old baby is having thypoid fever, she feel weak, she's taking vitamins and medication, what should we do to increase her energy?
Rest and feed her: This could be side effects of meds or disease itself ...Read more
I have symptoms closely resemble ibs, loose stool, for almost ten years. Despite medication, my mood, energy, memory and sex are very low, please advise?
I've been diagnosed with major depression disorder after a hardship in 2013. They have put me on medications for depression however they are not helping. I lack energy to really do anything and the most effective supplement for this problem has been b12.
There are many: Meds to try before giving up, and some that enhance the ones you are already on. What happened in 2013? Have you tried therapy to deal with the sequela? If you are unresolved, you may find yourself "shutting down, " which is just what starts anxiety and depression. Get an opinion from a psychotherapist, not just from someone who prescribes. ...Read more
I have taken Lexapro (escitalopram) for years and have noticed very low energy and low blood pressure, do u think my medication is to blame?
What medication (s) tend to work well with wellbutrin (bupropion) to improve symptoms of ADHD (i.E., lack of focus, scattered energy)?
I'm 30, mom of 15 mo. Was on prenatal during pregnancy. I don't take any vitamins or medications. Feel lack of energy. What vitamins should I take?
Prenatal: If you are breast feeding you should keep taking your prenatal vitamins, you are giving a lot of nourishment to your child. You should also get checked to make sure you aren't anemic, sometimes that can cause fatigue. You should for sure take omega fatty acids. If you are still breast feeding don't use fish oil, best bet is actually chia seeds, they are high in omegas, and also proteins. ...Read more